You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Shuffling a Pack of Cards and the Theory of Numbers
F. C. Boon
The Mathematical Gazette
Vol. 15, No. 205 (Jan., 1930), pp. 17-20
Published by: The Mathematical Association
Stable URL: http://www.jstor.org/stable/3605430
Page Count: 4